Search Results for: 11B83

Ascending sequences with neighboring elements add up to perfect square numbers

Kai Jin Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 24—27 Download full paper: PDF, 128 Kb Details Authors and affiliations Kai Jin Institute for Interdisciplinary Information Sciences Tsinghua … Continue reading

Identities for balancing numbers using generating function and some new congruence relations

Prasanta K Ray, Sunima Patel and Manoj K Mandal Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 41—48 Download full paper: PDF, 173 Kb Details Authors and affiliations Prasanta … Continue reading

Balancing sequence contains no prime number

Shekh Mohammed Zahid Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 25—28 Download full paper: PDF, 54 Kb Details Authors and affiliations Shekh Mohammed Zahid Institute of Mathematics and … Continue reading

Catalan triangles and Finucan’s hidden folders

A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 10—16 Download full paper: PDF, 138 Kb Details Authors and affiliations A. G. Shannon Faculty of Engineering & … Continue reading

A generalization of Ivan Prodanov’s inequality

Krassimir T. Atanassov Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 70—73 Download full paper: PDF, 121 Kb Details Authors and affiliations Krassimir T. Atanassov Department of Bioinformatics and Mathematical Modelling IBPhBME – … Continue reading

Tridiagonal matrices related to subsequences of balancing and Lucas-balancing numbers

Prasanta K Ray and Gopal K Panda Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 3, Pages 56—63 Download full paper: PDF, 176 Kb Details Authors and affiliations Prasanta K Ray Department of Mathematics, Veer … Continue reading

A variant of Waring’s problem

Abdullah N. Arslan Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 3, Pages 22—26 Download full paper: PDF, 155 Kb Details Authors and affiliations Abdullah N. Arslan Department of Computer Science, Texas A&M University Commerce, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

Balancing sequences of matrices with application to algebra of balancing numbers

Prasanta Kumar Ray Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 1, Pages 49—58 Download full paper: PDF, 158 Kb Details Authors and affiliations Prasanta Kumar Ray International Institute of Information Technology Bhubaneswar, India Abstract … Continue reading

Arithmetical sequences for the exponents of composite Mersenne numbers

Simon Davis Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 1, Pages 19—26 Download full paper: PDF, 169 Kb Details Authors and affiliations Simon Davis Research Foundation of Southern California 8837 Villa La Jolla Drive … Continue reading